# SDR RAIA201102260003

- Difficulty date: February 26, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 26,746 hours, 25,263 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED 2 OVERTEMP RED ON THE EICAS DURING ICING CONDITIONS.  THE AIRCRAFT MADE AN UNSCHEDULED LANDING AT STL.  MAINTENANCE INSPECTED AND PERFORMED SEVERAL OPERATIONAL TEST OF THE BLEED LEAK DETECTION SYSTEM.  SYSTEM OPS CHECKED GOOD.
